Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Stomach pain, vomiting, defecating. Taking Omeprazole. Also have UTI

I ve been having stomach issues lately. I get unimaginable pain in my stomach, sometimes followed by vomiting or defecating. I ve been on omaprazole DR for the last week for the pain. I am supposed to go to the hospital to get a GI done on Wednesday. However, I just got a urinary tract infection last night, and along with it, I ve been pooping jelly-like tan poo. My stomach lower stomach is in a lot of pain pain, but I do not know if it is from the UTI or the strange stool . I ve been drinking a LOT of water and drank a can of pinapple juice over a 7 hour period, but my UTI just seems to be getting worse. Can you help me please?.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
you have not given any clue about pain,how it started,how long you have been suffering this and about omeprazole, whether prescribed by doctor or self medication.first of all go for stool and urine tests.secondly consult your doctor with reports so he can prescribe you medicine for uti and also for gastritis?ulcer? or simply some intestinal infection like amoebiasis?you must consult some Gastroentrologist after reporting to a GP.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor